Busia man dies after taking sexual enhancement pills
A man seeking an intimate session ended up dead instead after his date changed her mind on having sexual intercourse with him at the eleventh hour.
But the 59-year-old man from Migori had reportedly already taken sexual enhancement drugs and booked a hotel room as he waited for her to finish her meal.
But then something went amiss.
As per a police statement, the lady suddenly developed her monthly period. She joined the man in the room but only to inform her she was in her menses and could not ‘help him out’.
“The woman was experiencing her menses and was not aware his man had taken Viagra pills earlier,” police said.
The deceased started groaning while turning upside down on the bed, prompting the woman to seek help from the bar attendant while complaining of high fever before his condition deteriorated.
“The woman who is currently in custody rushed to the bar’s attendant and asked him to check on the man whose condition had started worsening,” the statement added.
The family’s man who is well known in the area were notified by the bar tender who came and took him to a nearby Mother and Child Health Centre hospital where he died on arrival.
Police have begun investigating on circumstances under which the man died.
His body was taken to Migori Level Four Hospital morgue for post-mortem examination.